English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Linearization with cosmological perturbation theory

MPS-Authors
/persons/resource/persons18598

Kitaura,  Francisco Shu
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons4947

Angulo,  Raul E.
Cosmology, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kitaura, F. S., & Angulo, R. E. (2012). Linearization with cosmological perturbation theory. Monthly Notices of the Royal Astronomical Society, 425(4), 2443-2454. doi:10.1111/j.1365-2966.2012.21614.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-1BE9-F
Abstract
There is no abstract available